# SDR DALA1210103117

- Difficulty date: February 18, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 4,852 hours, 2,783 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FR 68 FLOORBEAM Y765 CORRODED.  BLENDED FLOORBEAM, CHECKED LIMITS.  FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15.  REMOVED FLOORBEAM IAW SRM 51-42-11.  INSTALLED NEW FLOORBEAM IAW SRM 51-42-11.  CAD PLATED BUSHINGS IAW SRM 51-21-11.  INSTALLED BUSHINGS AND BOLTS IAW SRM 51-42-11.  BUSHINGS FABRICATED PER DWG D53471168.  DAMAGE DIM. L=1.2" W=0.40" D=.027".
